# SDR DALA2020030401621

- Difficulty date: March 2, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1513389) CORROSION ON SIDE PANEL BTW STA Y=1480-1640 LH AND STA Y=1480-1590 RH OF FLOOR STRUCTURE. AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED PER B757-200 SRM 51-40-02-0G PAR 4 AND 7.
